# SDR REXA2020100700683

- Difficulty date: September 16, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 19,630 hours, 15,566 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Assist Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR LOWER BRACKET CRACKED.  REMOVED CRACKED BRACKET LOCATED, DRILLED & INSTALLED 1 EA NEW PAX DOOR ASSIST MOTOR LOWER BRACKET, IAW CRJ 900 SRM 51-40-06-001-001-A01, 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01, P/N 601R317745-7.
